Emergency contraception is 95% effective means is there some chance of getting pregnant? What more precautions could be taken during sex so that there will be full surety about it? After taking it, will the periods be painful? In what way will it alter periods? Will it change the number of days of period? And what is withdrawal bleeding? Will it be there immediately after taking it? Or after a day or two? When it will be 100% effective? Is there any other way to avoid pregnancy completely in unprotected sex?
Welcome to icliniq.com.
I have read and understood your problem.
Yes, there is some chance of pregnancy. You can use condom, but there is no contraception 100% effective even after contraception-operation very small chance of pregnancy remains.
You can bleed any day after taking I-pill. There is no fixed rule it may take even 10 days and bleeding usually will be normal not painful. When bleeding occurs after stopping pill, it is called withdrawal bleeding.
Withdrawal bleeding rules out pregnancy. However, your next period may come early or late, so take precaution with adequate contraception.
Contraceptive pills can change your bleeding amount and cycle for one or two months.
It will be effective only after sex pill, not before sex. But, as mentioned above there is no 100% effective method.
For further queries consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Will withdrawal bleeding assure that no more chances of pregnancy? Or when will we be completely sure that there are no more chances of pregnancy? May I know the way which will prevent pregnancy completely?
Welcome back to icliniq.com.
For further doubts consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. gone through your history and understand your concerns. As you had I-pill, the chances of pregnancy are not there in your case. Delayed menses, if any, are due to hormonal imbalance caused by I-pill. Just wait and watch for your menses. For mor... Read fullDoes a contraceptive pill affect periods?
Hi doctor, Are contraceptive pills safe to take ... Does taking contraceptive pills completely reduce the chances of pregnancy or is there still some chance ... Read fullWhat is the reason for irregular periods after stopping birth control pill?
.. is not to be taken regularly. There are two phases of the menstrual cycle first 15 days estrogenic phase and second secretory phase. These tablets are high dose hormonal and delay ovulation. So depending upon which phase you took medicine, the per... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now